MAUDE Adverse Event Report: DEPUY MITEK LLC US SUPER/RC DRBIT 2.9MM *EA; SURGICAL HAND DRILL

DEPUY MITEK LLC US SUPER/RC DRBIT 2.9MM *EA; SURGICAL HAND DRILL
Catalog Number 211113
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement the product is not being returned, it has been discarded by the customer.We attribute the product's condition to fair wear & tear due to age and use as it is over 2 years old and has seen heavy use.No corrective action is required and no further action is warranted.Udi (b)(4) incomplete the lot number is currently unavailable.This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
The inventory manager for arthrosource reported that while going through their equipment they found their super anchor drill bit had a broken tip.The manager verified that the device was not used in a procedure and there were no patient consequences.The inventory manager stated that the device was over 2 years old and had seen heavy use.The device was discarded.

Common Device Name
SURGICAL HAND DRILL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7800144
Report Number1221934-2018-50979
Device Sequence Number19459890
Product Code HTW
UDI-Device Identifier10886705001583
UDI-Public10886705001583
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2013
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number211113
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2013
Initial Report FDA Received Date08/20/2018
Patient Sequence Number1